# SDR SWI2025F01870

- Difficulty date: September 5, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR FLOOR SILL  (FS1000 - FS1047) HAS MULTIPLE SPOTS OF CORROSION (MARKED).   (C-CHECK RO 12/24/2025)REMOVED AND  INSTALLED NEW AFT BAGGAGE BAY DOOR FLOOR SILL REF. DWG MM670-35085 REV. -A, SRM 51-42-06-001-001-A01, SRM 51-42-10-001-001-A01 AND SRM 51-42-21-001-001-A01. COMPLIED WITH 51-900-1002-SKYSEE CONTINUATION CARD FOR WORK PERFORMED
